# SDR GUUA94355021009A

- Difficulty date: February 10, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N49543
- Make and model: Beech 1900D
- Aircraft serial: UE181
- Aircraft time: 27,899 hours, 32,950 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Hinge Bracket
- Part number: 10164001423
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED LOWER RUDDER HINGE BRACKET HAS EXFOLIATION.  REPLACED LOWER RUDDER HINGE BRACKET.
